Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 1, Issue 4, Pages 435-484
http://dx.doi.org/10.1155/S1085337596000243

An abstract setting for differential Riccati equations in optimal control problems for hyperbolic/Petrowski-type P.D.E.'s with boundary control and slightly smoothing observation

Department of Applied Mathematics, University of Virginia, Thornton Hall, Charlottesville 22903, VA, USA

Received 6 December 1996

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Triggiani, “An abstract setting for differential Riccati equations in optimal control problems for hyperbolic/Petrowski-type P.D.E.'s with boundary control and slightly smoothing observation,” Abstract and Applied Analysis, vol. 1, no. 4, pp. 435-484, 1996. https://doi.org/10.1155/S1085337596000243.